# SDR 97UAL900536

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 492
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Condition: Failed
- Location: Blue Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO ORD ON AMBER ALERT DUE TO BLUE HYDRAULIC SYSTEM FLUID LOSS.  CREW TURNED PUMP OFF PRIOR TO LOSING ALL FLUID.
